The Open UniversitySkip to content

Almost avoiding permutations

Brignall, Robert; Ekhad, Shalosh B.; Smith, Rebecca and Vatter, Vincent (2009). Almost avoiding permutations. Discrete Mathematics, 309(23-24) pp. 6626–6631.

DOI (Digital Object Identifier) Link:
Google Scholar: Look up in Google Scholar


We investigate the notion of almost avoiding a permutation: π almost avoids β if one can remove a single entry from π to obtain a β-avoiding permutation.

Item Type: Journal Article
Copyright Holders: 2009 Elsevier B.V.
ISSN: 0012-365X
Keywords: almost avoidance; restricted permutation; permutation class; permutation pattern
Academic Unit/Department: Mathematics, Computing and Technology > Mathematics and Statistics
Mathematics, Computing and Technology
Item ID: 23474
Depositing User: Robert Brignall
Date Deposited: 08 Oct 2010 15:43
Last Modified: 15 Jan 2016 14:58
Share this page:


Scopus Citations

▼ Automated document suggestions from open access sources

Actions (login may be required)

Policies | Disclaimer

© The Open University   + 44 (0)870 333 4340